# SDR CALA2016062295463

- Difficulty date: June 18, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 73,822 hours, 27,549 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 2 SERVICE CHECKS, EMERGENCY LIGHTS TEST FAIL WITH FOLLOWING MSG, EXT LOADS EMERGENCY RT BATTERY, EMERGENCY RT AND UNIT EMERGENCY LT.  REPLACED DOOR 2L LIGHT POWER SUPPLY AND BATTERY OPS CHECK GOOD.
